Econometrica: Nov 2014, Volume 82, Issue 6

Robust Nonparametric Confidence Intervals for Regression-Discontinuity Designs

https://doi.org/10.3982/ECTA11757
p. 2295-2326

Sebastian Calonico, Matias D. Cattaneo, and Rocio Titiunik



Log In To View Full Content

Supplemental Material

Supplement to "Robust Nonparametric Confidence Intervals for Regression-Discontinuity Designs"

This zip file contains the replication files for empirical illustration. 

Read More View ZIP


Supplement to "Robust Nonparametric Confidence Intervals for Regression-Discontinuity Designs"

This online supplemental appendix contains mathematical proofs of our main theorems, other methodological and technical results, additional simulation evidence and an empirical illustration employing household data from Progresa/Oportunidades. Companion software packages in R and STATA are described in manuscript.

Read More View PDF


Supplement to "Robust Nonparametric Confidence Intervals for Regression-Discontinuity Designs"

This zip file contains the replication files for simulations for the manuscript.

Read More View ZIP


Back